# SDR CALA2013051500299

- Difficulty date: May 15, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N33203
- Make and model: Boeing 737824
- Aircraft serial: 30613
- Aircraft time: 42,421 hours, 15,012 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Stator Vane
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: C

## Discrepancy

OBSERVED FUEL LEAKING WHILE TAXI FOR TAKEOFF.  REPORTED SUSPECTED FUEL LEAKING FROM NR 2 ENG, LEFT VSV LEAKING.   SCEPTRE DOES NOT RECOGNIZE EMP C4547. REMOVED AND INSTALLED NR 2 ENG LT VSV ACTUATOR IAW AMM 75-31-01-0 00-801-F-00. OPS CHECK GOOD. ROTABLE PARTS CHANGE WAS INDICATED -TT 1577496,  SN OFF 06361 IPC REF ACTUATOR, VARIA, OFF 29-7532-9-0001 8361, ON 29-7532-9-0001 0321.
